# SDR CALA2025062605928

- Difficulty date: June 15, 2025
- Submitted: June 26, 2025
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 66,652 hours, 29,636 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347055220000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AD 2023-06-08, REPAIR BEFORE FURTHER FLIGHT. FR55 LEFT, BOTTOM T ACK HOLE AT STR 36 HAS A CRACK INDICATION AT THE 9:O CLOCK POSIT ION, AFT LOOKING FWD, 100% SH.  PERFORMED INTERIM REPAIR O F AFT CARGO LH FR55 WEB STGR36L-37L BOTTOM TACH HOLE IAW ECRA 53 40-02233 REAMED HOLE TO FINAL HOLE SIZE OF .2953" HFEC INSPECTIO N NO RELEVANT INDICATION. ACCOMPLISH INITIAL INSPECTION LH FR55 WEB STGR36L-37L TACH HOLE PER PART 2 OF THE LATEST REVISION OF E CRA 5340-02233
